Healthdirect Free Australian health advice you can count on.

Medical problem? Call 1800 022 222. If you need urgent medical help, call triple zero immediately

healthdirect Australia is a free service where you can talk to a nurse or doctor who can help you know what to do.

beginning of content

Brand name: Cold and Flu Relief (Chemists' Own) TM

Active ingredients: paracetamol + codeine + pseudoephedrine

Cold and Flu Relief (Chemists' Own) is not listed on the Australian register of Therapeutic Goods.

Is this medicine available in Australia ?

Ask your pharmacist, doctor or health professional for advice or search the ARTG

The ARTG is the register of all therapeutic goods that can be lawfully supplied in Australia. Sometimes special provision is made to make available some medicines that are not listed in response to the needs of particular people or circumstances. To find out more check out the "Access to therapeutic goods not on the ARTG" section on the ARTG page.

Other medicines that contain: paracetamol + codeine + pseudoephedrine

Back to top back to top

Need more information?

These trusted information partners have more on this topic.

Top results

Chemists' Own Cold & Flu Relief Tablets - myDr.com.au

Chemists' Own Cold & Flu Relief Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Chemists' Own Cold & Flu Day/Night Tablets - myDr.com.au

Chemists' Own Cold & Flu Day/Night Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Chemists' Own Pain Tablets - myDr.com.au

Chemists' Own Pain Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Chemists' Own Coldeze Tablets - myDr.com.au

Chemists' Own Coldeze Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Chemists' Own Sleep Aid Tablets - myDr.com.au

Chemists' Own Sleep Aid Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Chemists' Own Pain Captab Tablets - myDr.com.au

Chemists' Own Pain Captab Tablets - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Cold sores overview - myDr.com.au

A cold sore is a skin infection that is caused by the herpes simplex virus (HSV). Cold sores usually occur on or around the lips or nose and are very common. They have nothing to do with colds.

Read more on myDr website

Common cold symptoms and remedies information | myVMC

The common cold occurs due to an acute viral infection of the throat and nasal passages. Symptoms include cough and runny nose.

Read more on myVMC – Virtual Medical Centre website

Asthma and travelling - myDr.com.au

If you have asthma, find out how best to prepare for a holiday and manage your asthma while away.

Read more on myDr website

Gold Cross Codeine Linctus - myDr.com.au

Gold Cross Codeine Linctus - Consumer Medicines Information leaflets of prescription and over-the-counter medicines

Read more on myDr – Consumer Medicine Information website

Healthdirect 24hr 7 days a week hotline

24 hour health advice you can count on

1800 022 222

Government Accredited with over 140 information partners

We are a government-funded service, providing quality, approved health information and advice

Australian Government, health department logo ACT Government logo New South Wales government, health department logo Northen Territory Government logo Government of South Australia, health department logo Tasmanian government logo Government of Western Australia, health department logo